# SDR DALA1218713309

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 8,295 hours, 1,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY BATTERIES TEST EPSU (18WL) FAILED.  REPLACED BATTERY (18WL) OPS CHECK GOOD PER WORK CARD 3351-4002.
